Integration of twisted Poisson structures

Alberto S. Cattaneo, Ping Xu

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


Poisson manifolds may be regarded as the infinitesimal form of symplectic groupoids. Twisted Poisson manifolds considered by Ševera and Weinstein [Prog. Theor. Phys. Suppl. 144 (2001) 145] are a natural generalization of the former which also arises in string theory. In this note it is proved that twisted Poisson manifolds are in bijection with a (possibly singular) twisted version of symplectic groupoids.

Original languageEnglish (US)
Pages (from-to)187-196
Number of pages10
JournalJournal of Geometry and Physics
Issue number2
StatePublished - Feb 2004

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • General Physics and Astronomy
  • Geometry and Topology


Dive into the research topics of 'Integration of twisted Poisson structures'. Together they form a unique fingerprint.

Cite this